The Annals of Mathematical Statistics

Confidence Limits for an Unknown Distribution Function

A. Kolmogoroff

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 12, Number 4 (1941), 461-463.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177731684

Digital Object Identifier
doi:10.1214/aoms/1177731684

Mathematical Reviews number (MathSciNet)
MR6684

Zentralblatt MATH identifier
0060.30514

JSTOR
links.jstor.org

Citation

Kolmogoroff, A. Confidence Limits for an Unknown Distribution Function. Ann. Math. Statist. 12 (1941), no. 4, 461--463. doi:10.1214/aoms/1177731684. http://projecteuclid.org/euclid.aoms/1177731684.


Export citation